# SDR 08FDEA04014

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772519200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO DOOR CUTOUT FWD LOWER EDGE BELOW REPAIR DOUBLER HAS SKIN GOUGES 5 INCH LONG.  BLENDED AREA FOUND TO BE WITH IN LIMITS IAW SRM 53-10-12, AND 51-73-10 FIG 201.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-10, AND MM 51-75-10-8.
